Kentucky, 2017

Hail and Strong Wind in Kentucky, April 5, 2017

April 5, 2017 · NWS PAH · 23 events in 22 counties and zones

A surface low pressure center between St. Louis, MO and Quincy, IL tracked east-northeastward during the afternoon.

Where it happened

Every event with a place to put it; 22 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$22,000
Crop damage
None recorded
Events
23

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PAH wrote it up.

A surface low pressure center between St. Louis, MO and Quincy, IL tracked east-northeastward during the afternoon. A warm front extended east-southeast from the low into the lower Ohio Valley. Behind the warm front, strong southwest winds gusted between 40 and 50 mph at times. Scattered thunderstorms increased during the afternoon as solar heating destabilized the atmosphere. Along the warm front, the strongest storm produced hail up to dime-size. Some of the peak wind gusts outside of thunderstorms included 48 mph at Owensboro, 44 mph at Hopkinsville and Paducah, and and 43 mph at Murray.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before the first event at Apr 5, 6:42 AM CST, 6 hours 38 minutes earlier.

Area forecast discussion, Apr 5, 6:42 AM CST, 6 hours 38 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
742 AM CDT Wed Apr 5 2017

.UPDATE...
Issued at 739 AM CDT Wed Apr 5 2017

For aviation section.

&&

.SHORT TERM...(Today through Friday night)
Issued at 321 AM CDT Wed Apr 5 2017

Still looks as though areas east of the MS River will need to be
monitored this afternoon for the possibility of severe
thunderstorm development.

A rather complex pattern is underway early this morning, with
convection moving east across southern IL and a left over outflow
boundary moving east ahead of the storms and stretching from
southern IL down into wrn KY/TN. This convection is expected to
decay this morning as a surface trof begins to shift east into se
MO. Will be interesting to see how quickly the air mass can
recover along the mid MS River Valley before the trof moves
through that region late morning/midday. Confidence is fairly low
with this scenario. Confidence is a bit higher that our far
eastern areas may develop instability early this afternoon ahead
of the surface feature. Highly sheared environment will likely be
in place as a mid level trof pushes east toward the MS River. If
storms can get going before the surface trof moves through our
eastern counties, there is a fairly high chance we could see some
discrete super cells develop, with the possibility of all gammits
of severe, including a risk of an isolated tornado or two. Higher
severe/tornado threats will lie just east of our area later this
afternoon.

Chilly Canadian high pressure will then move east into the region
as we move into the latter part of the work week. Thursday looks
cloudy, windy and chilly as a secondary short wave rotates
southeast around the main H50 trof axis. Think models are too
rapid to get rid of cloud cover and hence too warm with max temps
Thu afternoon. Very common model bias with a "wrap around" cloud
environment. Believe the GFS MOS is at least 5-8 degrees too warm.
I-64 region may not get out of the mid 40s with other locations
struggling to reach 50 or so.

Clearing should finally occur Thu night/Fri as the sfc high moves
in closer to the region. Next concern will lie with patchy frost
possibility Friday night as the high pressure ridge moves
overhead. Hover, with the center of the high expected to pass to
our south, we may keep just enough wind stirred up to preclude
frost development.

.LONG TERM...(Saturday through Tuesday)
Issued at 354 AM CDT Wed Apr 5 2017

Long term will start off dry with high pressure drifting off to
our east Saturday. This will allow for things to begin to warm up
as winds eventually become more southerly and increase. May end up
seeing some warm advection cloudiness Saturday, but do not think
we will see any precip out of them at this time. Bigger warm up
should come Sunday, with more in the way of sunshine and afternoon
temps back into the mid 70s.

Next cold front will be moving southeast toward the Ohio Valley as
we head into early next week. Will begin to bring lower
shower/thunderstorm chances back in for Monday, in the warm
sector, but chcs will increase dramatically Tuesday as the moves
actually moves into the forecast area.

&&

.AVIATION...
Issued at 1151 PM CDT Tue Apr 4 2017

With the approach and passage of a front, except for possible
MVFR conditions along with isolated to scattered TSRA, mainly
afternoon east of the Mississippi River VFR conditions should
prevail through mid afternoon outside of thunderstorms, then MVFR
cigs will move in tonight behind a strong cold front. Variable
winds AOB 5 knots early will become southwest with gusts up to
25-30 knots. In the wake of the front tonight, winds will veer
around to the northwest remain gusty.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...None.
MO...None.
IN...None.
KY...None.
&&

UPDATE...GM
SHORT TERM...GM
LONG TERM...GM
AVIATION...GM
Hazardous weather outlook, Apr 5, 4:17 AM CST, 9 hours 3 minutes before
Hazardous Weather Outlook...corrected typos
National Weather Service Paducah KY
517 AM CDT Wed Apr 5 2017

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-061030-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
517 AM CDT Wed Apr 5 2017

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Today and Tonight

There is a risk of severe thunderstorms this afternoon in areas
east of the Mississippi River. Higher chances will exist from the
Pennyrile region of western Kentucky northward into adjacent
portions of southwest Indiana and the Wabash River Valley of
southeast Illinois. Damaging wind gusts, hail and even an isolated
tornado or two are all possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There will be a chance for some scattered frost Friday night over
many locations east of the Mississippi River if surface winds
manage to go calm.

Thunderstorm chances return Monday and especially next Tuesday.
Some severe storms cannot be ruled out, but lightning and heavy
rainfall seem more likely at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters should be prepared to activate this afternoon over
western Kentucky, southwest Indiana and southern Illinois.

In the hours before

Special weather statement, Apr 5, 8:16 AM CST, 5 hours 4 minutes before
Special Weather Statement
National Weather Service Paducah KY
916 AM CDT WED APR 5 2017

KYZ003>006-051445-
Carlisle KY-McCracken KY-Ballard KY-Graves KY-
916 AM CDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CARLISLE...MCCRACKEN...
EASTERN BALLARD AND NORTHERN GRAVES COUNTIES UNTIL 945 AM CDT...

At 915 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Lovelaceville, or 11 miles northwest of Mayfield,
moving northeast at 60 mph. Radar indicated this storm, and another
one closer to Lovelaceville, might be producing small hail.

Dime size hail and wind gusts up to 50 mph will be possible with
these two storms, as they move into McCracken and Graves counties.

Locations impacted include...
Paducah, La Center, Reidland, Lone Oak, Massac, Hendron,
Woodlawn-Oakdale, West Paducah, Lovelaceville, Kevil, Lowes, Fancy
Farm and Symsonia.

LAT...LON 3674 8882 3677 8882 3677 8884 3697 8894
      3722 8902 3723 8900 3723 8892 3718 8880
      3714 8873 3714 8870 3711 8861 3703 8852
      3702 8849 3683 8849 3672 8881
TIME...MOT...LOC 1415Z 225DEG 54KT 3687 8878
Special weather statement, Apr 5, 8:29 AM CST, 4 hours 51 minutes before
Special Weather Statement
National Weather Service Paducah KY
929 AM CDT WED APR 5 2017

ILZ090-091-094-KYZ005-007-010-015-051500-
Massac IL-Pope IL-Hardin IL-McCracken KY-Crittenden KY-Webster KY-
Livingston KY-
929 AM CDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...MASSAC...POPE...
LIVINGSTON...CRITTENDEN...EASTERN MCCRACKEN AND SOUTHWESTERN WEBSTER
COUNTIES UNTIL 1000 AM CDT...

At 929 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Metropolis to near Woodlawn-Oakdale. Movement
was northeast at 60 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Metropolis, Marion, Calvert City, Sturgis, Reidland, Rosiclare,
Brookport, Salem, Golconda, Burna, Ledbetter, New Columbia, Dixon
Springs, Joy, Woodlawn-Oakdale, Grand Rivers, Joppa, Cave-In-rock,
Smithland and Elizabethtown.

LAT...LON 3710 8859 3723 8893 3734 8890 3734 8871
      3760 8871 3760 8818 3751 8806 3755 8800
      3747 8798 3748 8793 3744 8794 3742 8785
      3738 8781 3723 8808 3716 8812 3713 8821
      3699 8822 3707 8837 3702 8848 3694 8849
TIME...MOT...LOC 1429Z 221DEG 65KT 3716 8868 3699 8859
Local storm report, Apr 5, 10:06 AM CST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1106 AM CDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             EAST CAPE GIRARDEAU     37.30N 89.50W
04/03/2017  E1.25 INCH       ALEXANDER          IL   PUBLIC

            QUARTER TO HALF-DOLLAR SIZED HAIL.

&&

DB
Local storm report, Apr 5, 10:33 AM CST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1133 AM CDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND DMG     PERRYVILLE              37.73N 89.87W
04/05/2017                   PERRY              MO   LAW ENFORCEMENT

            STREET SIGN AND TREE LIMBS BLOWN DOWN...ITEMS SUCH AS
            TRASH CANS AND WINDOW PLANTERS DISPLACED. ONE ENTIRE TREE
            WAS BLOWN DOWN.

&&

DB
Special weather statement, Apr 5, 12:18 PM CST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Paducah KY
118 PM CDT WED APR 5 2017

ILZ075-080-081-084-085-088-089-092-093-KYZ001-003-MOZ076-086-087-
110>112-114-051915-
Jackson IL-Union IL-Johnson IL-Perry IL-Alexander IL-Franklin IL-
Williamson IL-Jefferson IL-Pulaski IL-Carlisle KY-Fulton KY-
Bollinger MO-Cape Girardeau MO-Mississippi MO-Stoddard MO-
New Madrid MO-Scott MO-Perry MO-
118 PM CDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR UNION...PULASKI...JEFFERSON...
JOHNSON...ALEXANDER...FRANKLIN...PERRY...WILLIAMSON...JACKSON...
WESTERN FULTON...WEST CENTRAL CARLISLE...MISSISSIPPI...SCOTT...
BOLLINGER...PERRY...NEW MADRID...STODDARD AND CAPE GIRARDEAU COUNTIES
UNTIL 215 PM CDT...

At 118 PM CDT, Doppler radar was tracking a strong thunderstorm near
Delta, or near Chaffee, moving northeast at 60 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
this storm. Numerous other storms across southeast Missouri and
southwest Illinois are likewise capable of producing small hail and
strong wind gusts.

Locations impacted include...
Cape Girardeau, Carbondale, Marion, Sikeston, Mount Vernon, Jackson,
Herrin, Perryville, West Frankfort, Murphysboro, Dexter, Benton, Du
Quoin, Charleston, Pinckneyville, Carterville, Scott City, Anna,
Johnston City and Portageville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3639 8997 3663 8996 3663 9015 3688 9026
      3704 9011 3764 9015 3787 8994 3780 8967
      3822 8959 3821 8915 3847 8914 3847 8870
      3734 8871 3730 8897 3707 8918 3651 8926
      3657 8939 3646 8947 3658 8955 3634 8954
TIME...MOT...LOC 1818Z 227DEG 61KT 3714 8976
Special weather statement, Apr 5, 1:12 PM CST, 8 minutes before
Special Weather Statement
National Weather Service Paducah KY
212 PM CDT WED APR 5 2017

ILZ075-076-080>094-INZ085-KYZ003>007-010-014-MOZ087-112-052000-
Gallatin IL-Johnson IL-Wayne IL-Saline IL-Perry IL-Franklin IL-
White IL-Massac IL-Jackson IL-Pope IL-Union IL-Hardin IL-
Alexander IL-Hamilton IL-Williamson IL-Jefferson IL-Pulaski IL-
Posey IN-Carlisle KY-McCracken KY-Ballard KY-Crittenden KY-
Livingston KY-Union KY-Graves KY-Cape Girardeau MO-Mississippi MO-
212 PM CDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR UNION...PULASKI...WAYNE...
JEFFERSON...JOHNSON...ALEXANDER...EASTERN PERRY...WHITE...MASSAC...
WILLIAMSON...HAMILTON...GALLATIN...POPE...SALINE...FRANKLIN...
HARDIN...JACKSON...NORTHWESTERN POSEY...WESTERN LIVINGSTON...
NORTHWESTERN GRAVES...MCCRACKEN...BALLARD...NORTHWESTERN
CRITTENDEN...NORTHEASTERN CARLISLE...WEST CENTRAL UNION...
NORTHEASTERN MISSISSIPPI AND EAST CENTRAL CAPE GIRARDEAU COUNTIES
UNTIL 300 PM CDT...

At 210 PM CDT, Doppler radar was tracking strong thunderstorms near
Metropolis, Anna-Jonesboro, and Carbondale, moving northeast at 60
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Carbondale, Paducah, Marion, Mount Vernon, Herrin, Harrisburg, West
Frankfort, Murphysboro, Benton, Metropolis, Carterville, Carmi,
Fairfield, Anna, Eldorado, Johnston City, McLeansboro, Cairo,
Christopher and Jonesboro.

LAT...LON 3826 8815 3816 8793 3817 8791 3766 8816
      3749 8806 3739 8847 3694 8849 3692 8908
      3707 8931 3699 8927 3699 8930 3725 8946
      3728 8952 3740 8942 3795 8960 3796 8916
      3847 8914 3847 8870 3853 8870 3860 8816
TIME...MOT...LOC 1910Z 208DEG 69KT 3719 8879

ps

The radar

The Louisville radar (KLVX), 86 km away, was scanning. The volume nearest the first event began at 19:22 UTC.

Open the radar archive at this moment

Event by event

22 strong wind, 1 hail. Local standard time, as filed.

Hail, Daviess

When
April 5, 1:20 PM CST
Where
Daviess County, 5 mi N of Whitesville
Measured
0.75 in hail
Reported by
NWS Employee
Coordinates
37.752, -86.880

Strong Wind, Ballard

When
April 5, 1:30 PM CST to 7:00 PM CST
Where
Ballard forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$1,000
Reported by
ASOS
Coordinates
37.058, -88.999 (the zone’s center; the record gives no point)

Strong Wind, McCracken

When
April 5, 1:30 PM CST to 7:00 PM CST
Where
McCracken forecast zone
Measured
38 kt (44 mph) measured gust
Property damage
$1,000
Reported by
ASOS
Coordinates
37.054, -88.713 (the zone’s center; the record gives no point)

Strong Wind, Carlisle

When
April 5, 1:30 PM CST to 7:00 PM CST
Where
Carlisle forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$1,000
Reported by
ASOS
Coordinates
36.853, -88.971 (the zone’s center; the record gives no point)

Strong Wind, Hickman

When
April 5, 1:30 PM CST to 7:00 PM CST
Where
Hickman forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$1,000
Reported by
ASOS
Coordinates
36.678, -88.976 (the zone’s center; the record gives no point)

Strong Wind, Fulton

When
April 5, 1:30 PM CST to 7:00 PM CST
Where
Fulton forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$1,000
Reported by
ASOS
Coordinates
36.554, -89.188 (the zone’s center; the record gives no point)

Strong Wind, Graves

When
April 5, 1:30 PM CST to 7:00 PM CST
Where
Graves forecast zone
Measured
36 kt (41 mph) measured gust
Property damage
$1,000
Reported by
AWOS
Coordinates
36.723, -88.651 (the zone’s center; the record gives no point)

Strong Wind, Marshall

When
April 5, 1:30 PM CST to 7:00 PM CST
Where
Marshall forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$1,000
Reported by
AWOS
Coordinates
36.884, -88.329 (the zone’s center; the record gives no point)

Strong Wind, Calloway

When
April 5, 1:30 PM CST to 7:00 PM CST
Where
Calloway forecast zone
Measured
37 kt (43 mph) measured gust
Property damage
$1,000
Reported by
AWOS
Coordinates
36.621, -88.272 (the zone’s center; the record gives no point)

Strong Wind, Livingston

When
April 5, 1:30 PM CST to 7:00 PM CST
Where
Livingston forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$1,000
Reported by
AWOS
Coordinates
37.210, -88.354 (the zone’s center; the record gives no point)

Strong Wind, Crittenden

When
April 5, 1:30 PM CST to 7:00 PM CST
Where
Crittenden forecast zone
Measured
35 kt (40 mph) measured gust
Property damage
$1,000
Reported by
AWOS
Coordinates
37.353, -88.097 (the zone’s center; the record gives no point)

Strong Wind, Lyon

When
April 5, 1:30 PM CST to 7:00 PM CST
Where
Lyon forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$1,000
Reported by
AWOS
Coordinates
37.019, -88.083 (the zone’s center; the record gives no point)

Strong Wind, Caldwell

When
April 5, 1:30 PM CST to 7:00 PM CST
Where
Caldwell forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$1,000
Reported by
AWOS
Coordinates
37.145, -87.868 (the zone’s center; the record gives no point)

Strong Wind, Trigg

When
April 5, 1:30 PM CST to 7:00 PM CST
Where
Trigg forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$1,000
Reported by
AWOS
Coordinates
36.806, -87.873 (the zone’s center; the record gives no point)

Strong Wind, Christian

When
April 5, 1:30 PM CST to 7:00 PM CST
Where
Christian forecast zone
Measured
38 kt (44 mph) measured gust
Property damage
$1,000
Reported by
AWOS
Coordinates
36.894, -87.490 (the zone’s center; the record gives no point)

Strong Wind, Todd

When
April 5, 1:30 PM CST to 7:00 PM CST
Where
Todd forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$1,000
Reported by
AWOS
Coordinates
36.836, -87.179 (the zone’s center; the record gives no point)

Strong Wind, Muhlenberg

When
April 5, 1:30 PM CST to 7:00 PM CST
Where
Muhlenberg forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$1,000
Reported by
AWOS
Coordinates
37.216, -87.142 (the zone’s center; the record gives no point)

Strong Wind, Hopkins

When
April 5, 1:30 PM CST to 7:00 PM CST
Where
Hopkins forecast zone
Measured
38 kt (44 mph) measured gust
Property damage
$1,000
Reported by
AWOS
Coordinates
37.309, -87.541 (the zone’s center; the record gives no point)

Strong Wind, Webster

When
April 5, 1:30 PM CST to 7:00 PM CST
Where
Webster forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$1,000
Reported by
AWOS
Coordinates
37.518, -87.683 (the zone’s center; the record gives no point)

Strong Wind, McLean

When
April 5, 1:30 PM CST to 7:00 PM CST
Where
McLean forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$1,000
Reported by
AWOS
Coordinates
37.529, -87.264 (the zone’s center; the record gives no point)

Strong Wind, Union

When
April 5, 1:30 PM CST to 7:00 PM CST
Where
Union forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$1,000
Reported by
AWOS
Coordinates
37.659, -87.945 (the zone’s center; the record gives no point)

Strong Wind, Henderson

When
April 5, 1:30 PM CST to 7:00 PM CST
Where
Henderson forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$1,000
Reported by
AWOS
Coordinates
37.796, -87.573 (the zone’s center; the record gives no point)

Strong Wind, Daviess

When
April 5, 1:30 PM CST to 7:00 PM CST
Where
Daviess forecast zone
Measured
42 kt (48 mph) measured gust
Property damage
$1,000
Reported by
AWOS
Coordinates
37.732, -87.087 (the zone’s center; the record gives no point)

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Strong Wind
Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2017Every state in 2017This day in weather historyWarnings in Kentucky, April 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 685057, 690188, 690189, 690190, 690191, 690192, 690193, 690194, 690195, 690196, 690197, 690198, 690199, 690200, 690201, 690202, 690203, 690204, 690205, 690206, 690207, 690208, 690209.